# SDR UIEA2019050404127

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,111 hours, 16,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 792815
- Part serial: 455913
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK EXHAUST DOOR DOES NOT OPEN( REMOVED AND REPLACED EXHAUST DOOR ACTUATOR IAW AMM 21-53-04 OPS CHECK NORMAL )
